# SDR 9807371225

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 568-587
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORRODED LONGERON IN THE NR 1 AC COMPARTMENT AT THE EXHAUST FS 568-587.  REPAIRED PER EA 12-155546.
